# SDR CA130701016

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING REPORTED MECHANICAL ISSUES, POSSIBLY ENGINE RELATED, THE CREW ATTEMPTED A FORCED LANDING DURING WHICH THE ACFT EXITED THE LANDING STRIP BEFORE HITTING 2 TRENCHES AND A PERIMETER FENCE.  THE STRIP WAS APPARENTLY UNDER CONSTRUCTION.  NO ONE ON BOARD WAS INJURED.
